skip to Main Content

Register to Become a Member Today

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #318069

    Marie
    Participant

    Hi

    I’m going for my pre I’m on 13th feb 2018 and have been told I will need to have a zoladex injection just to stop the blood supply to my 13cm x 8 fibroid and the other ones they haven’t given me sizes for, my hysterectomy is on 6th march. I have been told I need it 3 week before the op . I’ve had no bleeding as I had a successful endometrial ablation 7 years ago. I’m apprehensive about any menopause symptoms i will get…. Does anyone have any advice or experience of this injection? X

    #318072

    Valybobs
    Participant

    Hi again Marie – yes I’ve had the pleasure of these for the last 6 months. It did stop my bleeding within about 2 weeks and for me it took about 2 – 3 months for the hot-flushes etc to start. I hadn’t appreciated the drop in my mood though which went through the floor in December. (after 4 months) So my GP put me onto Livial (Tibolone) HRT which has really helped – after about 3 weeks. Well enough again to go back to work.
    My feeling is if your injection is only 3 weeks before your op I wouldn’t expect you to start feeling too different wihtin that time. I would also expect you to get advice about HRT after the op.
    x

    #318077

    Marie
    Participant

    Ooo that sounds better. I think my partner was concerned if be even more of a mate than I am now lol……his words not mine 🙂 x

    #318078

    Littlemrs
    Participant

    Hi Marie

    I’m currently on my 4th Zoladex implant – I have had them every 4 weeks – the side effects did not start for me until the second implant – mainly night sweats and hot flushes – if anything my mood probably improved (perhaps it couldn’t possibly get any worse!).

    Good luck, Nichola x

    #318079

    Marie
    Participant

    Many thanks Nichola. I’m only having the 1so hopefully i can escape it. I’m bad enough as it is lol. Good luck with yours x

    #318282

    Marie
    Participant

    Hi @vagabond and @littlemrs

    i had My Zoladex Injectiin In Tuesday and Was sick Yesterday, Is That normal?

    Marie Xx

    #318283

    Marie
    Participant

    Sorry @valybobs the above is for you also…. Darn predictive text!

    #318295

    Valybobs
    Participant

    Fear not @marie I like ‘vagabond’ – maybe for my next incarnation!!
    Seriously though in terms of Zoladex I haven’t have any side effects other than the menopausal ones. Maybe it’s been unrelated? Take Care x

    #318300

    Littlemrs
    Participant

    Hi @marie, so sorry to hear you were unwell after the injection – like @valybobs I have only had menopausal symptoms plus bouts of constipation, but no sickness. Perhaps it was unrelated?

    Hope you feel better now?

    Nichola x

Viewing 9 posts - 1 through 9 (of 9 total)
  • You must be logged in to reply to this topic.

Register to Become a Member Today

Back To Top